Two theorems of Lie on infinitesimal symmetries of differential
equations
Theory and applications of categories, Lawvere Festschrift, Tome 43 (2025), pp. 93-107
Cet article a éte moissonné depuis la source Theory and Applications of Categories website
We give an account, in terms of synthetic
differential geometry, of some of Sophus Lie's geometric theory of
first order differential equations. This theory is, in modern terms,
formulated in terms of vector fields on manifolds.
Publié le :
Classification :
18F40, 53A17, 34A26, 18A40
Keywords: infinitesimal transformation, vector field, synthetic differential geometry
Keywords: infinitesimal transformation, vector field, synthetic differential geometry
@article{TAC_2025_43_a4,
author = {Anders Kock},
title = {Two theorems of {Lie} on infinitesimal symmetries of differential
equations},
journal = {Theory and applications of categories},
pages = {93--107},
year = {2025},
volume = {43},
language = {en},
url = {http://geodesic.mathdoc.fr/item/TAC_2025_43_a4/}
}
Anders Kock. Two theorems of Lie on infinitesimal symmetries of differential equations. Theory and applications of categories, Lawvere Festschrift, Tome 43 (2025), pp. 93-107. http://geodesic.mathdoc.fr/item/TAC_2025_43_a4/